# SDR VNAA0612002

- Difficulty date: December 6, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 4,976 hours, 4,856 cycles
- Engine: Ge CF348C1
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Open
- Location: External Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN EXTERNAL POWER DOOR OPEN AFTER TAKEOFF.  CREW RETURNED TO CLT WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND CLOSED DOOR.  NO DAMAGE OR DEFECTS NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
